Preserving Dependent Choice

Tom 67 / 2019

Asaf Karagila Bulletin Polish Acad. Sci. Math. 67 (2019), 19-29 MSC: Primary 03E25; Secondary 03E35. DOI: 10.4064/ba8169-12-2018 Opublikowany online: 1 February 2019

Streszczenie

We prove some general theorems for preserving Dependent Choice when taking symmetric extensions, some of which are unwritten folklore results. We apply these to various constructions to obtain various simple consistency proofs.

Autorzy

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek